Hi has anyone ever had a problem pukin up the mehtadone? my friend has done this a few times already. He seems to not be able to keep much done ever, even before he started to take methadone. When he pukes it up he is sick all day because its like he had no methadone for the day.
how long after he takes the done does he puke? would it be ok for him to stay at the clinic for a little while to make sure, then if he does they can dose him again? hopefully they realize that he is sick all day when he pukes it up cuz it doesnt ever get in his system. i feel bad for him. he's trying to get better by going to the clinic instead of copping on the streets and being strung out, ya know? the least they could do is try to help him with this problem.
yeah i know, I am kinda worried about him because he has been puking even before this and seems to get sick ofter. He was gettin sick even before he started heroin about 3 or 4 months ago, so im worried he could have something wrong with him besides his addiction. He has no medical Insurance so hasnt gone to a doctor about it yet, becasue he can not afford it.
he cant afford not to go to a dr.so many free clinics around there is no excuse to not go see a dr.yea it might be a little aggravating but no more than going to a meth clinic or tryin to score some smack.take him to the er if nothing else,us taxpayers will pay for it.good luck-spark